Inventiones mathematicae

, Volume 88, Issue 3, pp 521–554

Determinacy and unipotency

Authors

  • J. W. Bruce
    • Department of Pure MathematicsMerz Caut, The University
  • A. A. du Plessis
    • Matematisk InstitutUniversitet Aarhus
  • C. T. C. Wall
    • Department of Pure MathematicsThe University Liverpool
Article

DOI: 10.1007/BF01391830

Cite this article as:
Bruce, J.W., du Plessis, A.A. & Wall, C.T.C. Invent Math (1987) 88: 521. doi:10.1007/BF01391830
Download to read the full article text

Copyright information

© Springer-Verlag 1987